# SDR CA131205003

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,091 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN311A
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 5,973 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 6000HR INSPECTION, THE TWO BOLTS AN3-11A USED TO MOUNT THE FORWARD HORIZONTAL STABILIZER MOUNTING BRACKET TO THE STABILIZER WERE FOUND CORRODED. THE TWO AN3-10A WHICH ATTACHED THE FORWARD HORIZONTAL STABILIZER MOUNTING BRACKET TO THE TOP OF THE FIN WHERE INSPECTED AND WERE NOT CORRODED.  NEW HARDWARE WAS INSTALLED AS REQUIRED.
